German Shepherds Forum banner

1 - 6 of 6 Posts

·
Registered
Joined
·
9,796 Posts
Discussion Starter #1
Image uploading. Refresh page to view
I'm familiar with the side-effects of Pred but am completely ignorant about any side-effects of Winstrol/stanozolol.

I was given Kelly as a house-warming gift when he was about four months old.
He was completely housebroken and has NEVER had an accident out of the blue until yesterday. He's peed at least four times in my bedroom.

I know one side effect of Pred is that it can make some dogs pee alot. Is this also a side effect of the Winstrol/stanozolol? He has an appointment Thursday with his physical therapy vet and I can have him checked then if there's a good/excellent chance this can be caused by his anabolic-steriod. BUT if there's a good/excellent chance he has a UTI I don't want to wait that long.

Thanks for any help you can give me!!!
 

·
Registered
Joined
·
17,397 Posts

·
Registered
Joined
·
9,796 Posts
Discussion Starter #3
Thanks for the links!!!
 

·
Registered
Joined
·
17,397 Posts
Your welcome.

Maybe the dose needs to be changed? I think that can be a scary med in high doses (thus the body builder problems), but if the dose is right, I wonder if you really see all those side effects?
 

·
Registered
Joined
·
9,796 Posts
Discussion Starter #5
Originally Posted By: LisaTYour welcome.

Maybe the dose needs to be changed? I think that can be a scary med in high doses (thus the body builder problems), but if the dose is right, I wonder if you really see all those side effects?
I never thought about checking human body building sites - good idea!!!

I'll talk to his PT vet about them tomorrow. The compounding pharmacy doesn't have the dosage on the bottle so I don't know how much he's getting. It's hard to tell about some of the side effects (hair growth, voice change, etc.) I guess as long as he doesn't get roid rage I shouldn't complain too much.
 
1 - 6 of 6 Posts
Top